# SDR 0101579947

- Difficulty date: April 24, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N8938
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Aircraft time: 75,779 hours, 69,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY LIGHT INOPERATIVE IN TAIL COMPARTMENT.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK OK.
